| Catalog Number |
2H8671 |
| Medical Device Problem Code |
Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/09/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a clearlink system non-dehp extension set filter was filled with air.When going to hang total parenteral nutrition (tpn), the customer noticed the filter was filled with air and no longer had tpn in it.The tpn was turned on (not attached to patient) to attempt to prime filter and the filter would not prime.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
(b)(4).The device was received and is currently awaiting evaluation.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Additional information: h3, h4, h6, h11.H11: the device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Pressure testing and clear passaged under water testing were performed, and no defect was observed in the sample that could cause air in the line.Priming was performed, with no issues noted.The set was connected to a secondary medication set and a functional test was performed, and the set worked according to specification.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.